Alert archive / Michigan / Wind Advisories in 2007

Wind Advisory 10, NWS Northern Indiana

December 2, 2007Cass County, Michigan

NWS Northern Indiana issued this wind advisory at Dec 2, 2007, 3:11 PM EST for Cass County, Michigan. It took effect at Dec 2, 2007, 7:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2007, 3:11 PM EST (20:11 UTC)
In effect from
Dec 2, 2007, 7:00 PM EST
Expired
Dec 3, 2007, 8:58 AM EST
In force
14 hr
Issued by
NWS Northern Indiana

County Cass County, MI

The radar

The Northern Indiana radar (KIWX), 66 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
532 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 022011
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EST SUN DEC 2 2007

.A LOW PRESSURE SYSTEM WILL INTENSIFY AS IT MOVES INTO THE
EASTERN GREAT LAKES REGION TONIGHT. THIS WILL RESULT IN STRONG
NORTHWEST WINDS ACROSS THE AREA... WITH STRONGEST WINDS NEAR LAKE
MICHIGAN.

INZ003-004-MIZ077-078-030415-
/O.NEW.KIWX.WI.Y.0010.071203T0000Z-071203T1700Z/
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
311 PM EST SUN DEC 2 2007 /211 PM CST SUN DEC 2 2007/

...WIND ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
TO 12 PM EST /11 AM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 12 PM EST /11 AM CST/ MONDAY. 

WINDS WILL BECOME NORTHWEST THIS EVENING AND STRENGTHEN TO AROUND
30 MPH WITH SOME GUSTS UP TO 50 MPH OVERNIGHT. THE STRONG WINDS
WILL GRADUALLY DIMINISH ON MONDAY. THE STRONG WINDS WILL IMPACT
MOTORISTS DRIVING ON MAJOR HIGHWAYS SUCH AS INTERSTATE 94 AND THE
INDIANA TOLL ROAD.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS73 KIWX 030313
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 PM EST SUN DEC 2 2007

.A LOW PRESSURE SYSTEM WILL INTENSIFY AS IT MOVES INTO THE
EASTERN GREAT LAKES REGION OVERNIGHT. THIS WILL RESULT IN STRONG
NORTHWEST WINDS ACROSS THE AREA...WITH THE STRONGEST WINDS NEAR
LAKE MICHIGAN.

INZ003-004-MIZ077-078-031115-
/O.CON.KIWX.WI.Y.0010.000000T0000Z-071203T1700Z/
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
1013 PM EST SUN DEC 2 2007 /913 PM CST SUN DEC 2 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST /11 AM CST/
MONDAY...

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED OVERNIGHT AND INTO MONDAY MORNING. WIND GUSTS UP TO 50
MPH ARE POSSIBLE NEAR THE LAKE MICHIGAN SHORELINE. THESE WINDS
WILL IMPACT MOTORISTS AND HIGH PROFILE VEHICLES DRIVING ALONG
INTERSTATE 94 AND THE INDIANA TOLL ROAD. 

IN ADDITION TO THE STRONG WINDS...LAKE EFFECT SNOW SHOWERS ARE
ALSO EXPECTED TO DEVELOP OVERNIGHT. ACCUMULATIONS OF AN INCH OR
LESS ARE EXPECTED...BUT COUPLED WITH THE WIND MAY CREATE LOW
VISIBILITIES AND SLIPPERY ROADS...ESPECIALLY AROUND RUSH HOUR
MONDAY MORNING.

A WIND ADVISORY MEANS SUSTAINED WINDS GREATER THAN 30 MPH OR
FREQUENT GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. 

$$
000 
WWUS73 KIWX 030934
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 AM EST MON DEC 3 2007

.A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
CONTINUE TO INTENSIFY AS IT MOVES INTO NEW ENGLAND BY THIS 
AFTERNOON. THIS WILL RESULT IN STRONG NORTHWEST WINDS CONTINUING
ACROSS THE AREA...WITH THE STRONGEST WINDS NEAR LAKE MICHIGAN.

INZ003-004-MIZ077-078-031700-
/O.CON.KIWX.WI.Y.0010.000000T0000Z-071203T1700Z/
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
434 AM EST MON DEC 3 2007 /334 AM CST MON DEC 3 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST /11 AM CST/
TODAY...

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE THROUGH THIS MORNING. 

A WIND ADVISORY MEANS SUSTAINED WINDS GREATER THAN 30 MPH OR
FREQUENT GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. DRIVERS OF HIGH 
PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WIND GUSTS
WHICH WILL MAKE DRIVING DIFFICULT ESPECIALLY ALONG THE INTERSTATE
94 CORRIDOR AND INDIANA TOLL ROAD.

$$
000 
WWUS73 KIWX 031358
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 AM EST MON DEC 3 2007

INZ003-004-MIZ077-078-031500-
/O.CAN.KIWX.WI.Y.0010.000000T0000Z-071203T1700Z/
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
858 AM EST MON DEC 3 2007 /758 AM CST MON DEC 3 2007/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE WIND ADVISORY. 

IT WILL REMAIN WINDY TODAY... HOWEVER... WINDS ARE NOT EXPECTED TO
BE AS STRONG AS LAST NIGHT... AND SHOULD BE BELOW THE WIND
ADVISORY CRITERIA THE REST OF THE DAY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Dec 2, 2:59 PM EST, 12 minutes earlier.

Area forecast discussion, Dec 2, 2:59 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
259 PM EST SUN DEC 2 2007

.SHORT TERM...
TONIGHT AND MONDAY.

LARGE AREA OF SHOWERS HAS DEVELOPED OVER MI/IL/IN TODAY AHEAD STRONG
SHRTWV MOVG INTO THE MS VALLEY. LINE OF ENHANCED CONVECTION WITH
SCT TSTMS EXTENDING FROM SW MI TO SRN IL EARLY THIS AFTN. THIS LINE
OF SHOWERS AND SCT TSTMS IS EXPECTED TO MOVE EAST ACROSS THE CWA THE
REST OF THE AFTN/EVE. IN ADVANCE OF THE FRONT PATCHY WARM/MOIST AIR
OVER THE COLD GROUND HAS RESULTED IN PATCHY FOG AND WILL MENTION
THIS THROUGH 00Z. COLD AIR WILL SWEEP IN RAPIDLY BEHIND THE FRONT
AND MAY RESULT IN A SHORT PERIOD OF SYNOPTIC SCALE SNOW.
ACCUMULATIONS SHOULD GENERALLY BE JUST A DUSTING, THOUGH SOME LAKE
EFFECT ENHANCEMENT MAY ALLOW FOR UP TO AN INCH SE OF LM. WINDS WILL
BECOME VERY STRONG TONIGHT AS THE LOW MOVES AWAY FROM THE AREA AND
DEEPENS OVER THE LWR GRTLKS AND LOW LEVELS DESTABILIZE. NAM FCST
SOUNDINGS SUGGESTS SOME GUSTS TO 40KTS...ESPECIALLY NEAR LAKE
MICHIGAN FROM 00Z-10Z. WILL ISSUE A WIND ADVISORY JUST FOR THE
LAKESHORE COUNTIES AS FEEL REST OF THE AREA IS MARGINAL.

STRONG NW FLOW WILL CONTINUE OVER THE CWA ON MONDAY AS LOW MOVES
SLOWLY NE TO NEW ENGLAND. SOME LAKE EFFECT SNOW SHOWERS EXPECTED,
BUT STRONG WINDS, LOWERING INVERSION, AND DRYING OF LOW LEVELS
SUGGESTS ACCUMS WILL BE LIGHT. LOW LEVELS WILL BE WELL MIXED
THROUGHOUT THE DAY DUE TO STRONG PRESSURE GRADIENT, AND WITH CONTD
CAA LITTLE RISE IN TEMPS EXPECTED.

&&

.LONG TERM...
MONDAY NIGHT THROUGH SUNDAY.

STG NW FLOW ALOFT WILL PERSIST INTO LATE TUES NGT UNTIL THE ARRIVAL
OF A CLIPPER SYSTEM TUES AFTERNOON AND NIGHT. MODELS IN GENERAL
AGREEMENT ON FAVORABLE TRACK OF THE SYSTEM FOR SHOT OF ACCUMULATING
SNOWFALL ACROSS THE CWA WITH INITIAL THOUGHTS OF MAYBE 1 TO 3 INCHES
FOR THE AREA. PREVIOUS SHIFT UPPED POPS TO LIKELY AND THINK THIS
LOOKS GOOD AND WILL NOT MAKE ANY FURTHER ADJUSTMENTS AT THIS POINT.
BEHIND THE SYSTEM...LAKE EFFECT WILL KICK IN AS ANOTHER SHOT OF COOL
AIR DROPS IN. MODELS VARY ON DEGREE OF PRECONDITIONING AND EVEN THE
FETCH AS WELL AS THE RESIDENCE TIME AND DURATION OF OVERALL EVENT.
GFS40 SHOWS BAND MAINLY SETTING UP OVER KLOT AREA WITH NAM MORE INTO
NW PARTS OF THE CWA HERE. WILL LEAVE CURRENT GRIDS LAYOUT AS IT.

HIGH PRESSURE BRIEFLY MOVES ACROSS THE AREA BEFORE HINTS OF ANOTHER
STORM SYSTEM BEGIN TO SHOW IN A ACTIVE BUT PROGRESSIVE PATTERN.
PIECE OF ENERGY WILL EJECT FROM THE 4 CORNERS REGION AND BE PICKED
UP BY NORTHERN STREAM SYSTEM. MOST MODELS DIG OUT A DECENT TROUGH
WHICH DEVELOPS A SFC REFLECTION AND SUBSEQUENT CHCS FOR PRECIP
STARTING THURSDAY NIGHT AND INTO FRI NGT/SAT TIME FRAME. SITUATION
COULD BE SOMEWHAT SIMILAR TO ONE WE ARE IN NOW WITH RAIN CHANGING
TO SNOW TYPE SETUP AND CONCERNING ACCUMULATIONS OF RAIN OR SNOW. LOTS
TO WATCH RIGHT NOW SO NO CHANGES TO LATER PERIODS. WILL MAINTAIN
DAY 7 DRY AS SOME MODELS HINT AT HIGH PRESSURE OTHERS SHOW
EFFECTS OF LOW YET IN PLACE.

&&

.AVIATION/UPDATE... FLYING CONDITIONS WILL CONTINUE TO DETERIORATE
THIS AFTN/EVE. CIGS HAVE BEEN GRADUALLY LOWERING AS LOW LEVEL
MOISTURE SURGES INTO THE AREA. CONVERGENCE ALONG CDFNT AND UPPER
LEVEL FORCING ASSOCIATED WITH SHRTWV APPROACHING FROM THE WEST HAS
RESULTED IN WIDESPREAD SHOWER DEVELOPMENT OVER IL THIS MORNING
WHICH WILL MOVE EAST ACROSS NRN INDIANA THIS AFTN/EVE. SCT TSTMS
EMBEDDED WITHIN THE SHOWERS. RATHER STEEP MID LEVEL LAPSE RATES
FCST TO MOVE ACROSS THE AREA THIS AFTN/EVE ALONG WITH SOME WK
ELEVATED INSTABILITY. HAVE ADDED A CHC OF TSTMS TO THE ENTIRE CWA.
ODDS OF THIS ACTIVITY HITTING TERMINALS STILL LOOKS SLIM ENOUGH TO
NOT MENTION IN TAFS ATTM. WINDS WILL STRENGTHEN RAPIDLY THIS
EVENING AS COLD AIR WRAPS AROUND INTENSIFYING LOW. CIGS/VSBYS
SHOULD BOTTOM OUT AROUND FROPA TIME OF 21Z AT SBN AND 00Z AT
FWA... THEN BEGIN TO SLOWLY IMPROVE OVERNIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 7 PM EST /6 PM CST/ THIS EVENING TO 5 AM EST
     /4 AM CST/ MONDAY FOR INZ003-004.

MI...WIND ADVISORY FROM 7 PM THIS EVENING TO 5 AM EST MONDAY FOR
     MIZ077-078.

OH...NONE.
LM...GALE WARNING FROM 6 PM THIS EVENING TO 7 PM EST MONDAY FOR
     LMZ043-046.

&&

SHORT TERM/AVIATION...TAYLOR
LONG TERM...FISHER
Hazardous weather outlook, Dec 2, 1:23 PM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
123 PM EST SUN DEC 2 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-031830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
123 PM EST SUN DEC 2 2007 /1223 PM CST SUN DEC 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND OVER EASTERN
PORTIONS OF THE AREA THIS EVENING. THE STORMS ARE NOT EXPECTED TO
BE SEVERE...HOWEVER THE STRONGEST STORMS MAY CONTAIN SMALL HAIL.
RAIN SHOWERS WILL CHANGE TO SNOW SHOWERS FROM WEST TO EAST ACROSS
THE AREA THIS EVENING AS COLDER MOVES IN. SNOW ACCUMULATIONS WILL
BE LIGHT. STRONG NORTHWEST WINDS WILL ALSO DEVELOP TONIGHT WITH
GUSTS BETWEEN 40 AND 45 MPH EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN ALBERTA CLIPPER WILL MOVE THROUGH THE REGION TUESDAY WITH
ACCUMULATING SNOW LIKELY TUESDAY AFTERNOON AND TUESDAY NIGHT. IN
ADDITION...HEAVY LAKE EFFECT SNOW WILL BE POSSIBLE OVER NORTHWEST
INDIANA AND SOUTHWEST MICHIGAN BEHIND THIS SYSTEM ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-031830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
123 PM EST SUN DEC 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT TONIGHT FOR NORTHWEST GALES TO 35
KNOTS WITH GUSTS TO 45 KNOTS. THIS WILL BUILD WAVES TO 10 TO 14
FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS WILL GRADUALLY
DIMINISH BY MONDAY EVENING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MUCH
OF THE WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Dec 2, 9:50 AM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
950 AM EST SUN DEC 02 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FREEZING RAIN    LEESBURG                41.33N  85.85W
12/02/2007  M0.10 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

            24 HOUR ICE ACCUMULATION

&&

EVENT NUMBER 00085

BJS
Local storm report, Dec 2, 11:02 AM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 AM EST SUN DEC 02 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1101 AM     FREEZING RAIN    BUCHANAN                41.83N  86.37W
12/02/2007  E0.20 INCH       BERRIEN            MI   TRAINED SPOTTER

            ICE ACCUMULATION ON CAR LAST NIGHT

&&

EVENT NUMBER 00086

BJS

Nearby

Wind Advisories in Michigan, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.